# SDR ABXA080124

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 57,394 hours, 45,218 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bungee Cylinder
- Part number: 39140165505
- Part serial: 800
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC QUANTITY LOSS TO ZERO.  FOUND LEFT MAIN LANDING GEAR HYDRAULIC BUNGEE CYLINDER LEAKING.  REPLACED LEFT BUNGEE CYLINDER IAW DC9 AMM 32-32-03-2.
